# SDR SWIA200311742

- Difficulty date: January 25, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 1,427 hours, 1,195 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP, RUDDER TRIM STUCK IN THE FULL RIGHT POSITION.  REMOVED AND REPLACED TRIM PANEL IAW CRJ MM 27-12-10.  OPS CHECK GOOD.PN ON 601R51226-23/01.
